# SDR GTIA020879

- Difficulty date: July 6, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT ELEVATOR UPPER SURFACE HAS DEEP SCRATCH.  FABRICATED NEW SKIN, DOUBLER AND SPLICE.  INSTALLED SKIN, DOUBLER AND SPLICE.  (M)
